Skip to content

Research at St Andrews

Stephen Alexander Linton

Person

  1. 2013
  2. Published

    Multiplicity-free permutation characters of covering groups of sporadic simple groups

    Linton, S. A. & Mpono, Z. E., 2013, In : Math. J. Okayama Univ.. 55, p. 145-155 11 p.

    Research output: Contribution to journalArticle

  3. Published

    Regular languages of plus- and minus-(in)decomposable permutations

    Hoffmann, R. & Linton, S., 2013, In : Pure Math. Appl. (PU.M.A.). 24, 2, p. 143-150 8 p.

    Research output: Contribution to journalArticle

  4. Published

    Space exploration using parallel orbits: a study in parallel symbolic computing

    Janjic, V., Brown, C. M., Neunhoeffer, M., Hammond, K., Linton, S. A. & Loidl, H-W., Sep 2013, Parallel Computing: Accelerating Computational Science and Engineering (CSE). Bader, M., Bode, A., Bungartz, H-J., Gerndt, M., Joubert, G. R. & Peters, F. (eds.). IOS Press, Vol. 25. p. 225-232 8 p. (Advances in Parallel Computing).

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  5. Published

    UPCGAP: A UPC package for the GAP system

    Johnson, N., Konovalov, A., Janjic, V. & Linton, S. A., 2013, p. 217-221.

    Research output: Contribution to conferencePaper

  6. 2012
  7. Published

    An efficient programming model for memory-intensive recursive algorithms using parallel disks

    Slavici, V., Kunkle, D., Cooperman, G. & Linton, S. A., 2012, ISSAC 2012: Proceedings of the 37th International Symposium on Symbolic and Algebraic Computation . New York: ACM, p. 327-334 8 p.

    Research output: Chapter in Book/Report/Conference proceedingConference contribution

  8. Published

    Equivalence classes of permutations under various relations generated by constrained transpositions

    Linton, S. A., Propp, J., Roby, T. & West, J., 2 Nov 2012, In : Journal of Integer Sequences. 15, 9, 23 p., 12.9.1.

    Research output: Contribution to journalArticle

  9. Published

    Interfacing Coq + SSReflect with GAP

    Komendantsky, V., Konovalov, A. & Linton, S. A., 19 Sep 2012, In : Electronic Notes in Theoretical Computer Science. 285, 19, p. 17-28

    Research output: Contribution to journalArticle

  10. 2011
  11. Published

    On convex permutations

    Albert, M. H., Linton, S. A., Ruskuc, N., Vatter, V. & Waton, S., May 2011, In : Discrete Mathematics. 311, 8-9, p. 715-722

    Research output: Contribution to journalArticle

  12. Published
  13. Published

    Torsion Units in Integral Group Rings of Conway Simple Groups

    Bovdi, V., Konovalov, A. & Linton, S. A., 2011, In : International Journal of Algebra and Computation. 21, 4, p. 615 634 p.

    Research output: Contribution to journalArticle

Previous 1 2 3 4 5 6 7 8 ...11 Next